# SDR 2007UALA02013

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,032 hours, 20,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER GATE CORRODED.  [08-07-07]  REMOVED GATE ASSY FROM DOOR AND REMOVED HINGE FROM OLD GATE.  REASSEMBLED HINGE ONTO NEW GATE,  AND INSTALLED NEW GATE ON DOOR.
